# SDR BJNA202512090001

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N812VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 35836
- Aircraft time: 42,271 hours, 27,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW 18,000 FT TO ABOUT 5000FT STRONG SMOKE SMELL WITH LIGHT VAPOR IN FLIGHT DECK.  PERFORMED FIM TASK 21-00 TASK 806, SMOKE AND FUMES IN THE CABIN FAULTS ISOLATION,  NO FUMES OR SMOKE APPEAR, ACFT OK FOR SERVICE.
